# SDR 03FDEA01363

- Difficulty date: August 7, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB73952
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE AT OUTBOARD OF OUTBOARD AILERON FOUND WITH MINOR CORROSION. RT WING UPPER SURFACE AT OUTBD OF OUTBD AILERON MINOR CORROSION   REMOVED AS PER FEDEX EA 1-5710-71785 - WINGS - WING STRUCTURE - RT UPPER SURFACE CORROSION.
